# SDR DALA2025100607243

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 75,388 hours, 29,117 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1232618) DURING CURRENT H CHECK AT TECHOPS MX QRO, WHILE ACCOMPLISHING BASE ZONAL INSPECTIONS, THE FUSELAGE FRAME WEB AT BSTA 847 FWD FACE WAS FOUND CORRODED BETWEEN S-25L AND S-26L. MAINTENANCE REPAIRED DAMAGER PER ERA 629195-14.
